首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Synchronization Of Chaotic Fractional-Order LU-LU System With Different Orders Via Active Sliding Mode Control
  • 本地全文:下载
  • 作者:Samaneh Jalaliyan ; Mahboubeh Moghaddas ; Mehdi Yousefi Tabari
  • 期刊名称:International Journal of Soft Computing and Software Engineering
  • 电子版ISSN:2251-7545
  • 出版年度:2013
  • 卷号:3
  • 期号:3
  • 页码:608-612
  • DOI:10.7321/jscse.v3.n3.92
  • 出版社:Advance Academic Publisher
  • 摘要:In this paper the main objective of this study is to investigate on chaotic behavior of fractional-order modeled LU system and its controllability. It has been shown that this problem could lead to synchronization of two master and slave systems with the different fractional-order. The proposed method which is based on active sliding mode control (ASMC) has been developed to synchronize two chaotic systems with the partially different attractor. The numerical simulation results, verify the significance of the proposed controller even for chaotic synchronization task.
  • 关键词:fractional calculus; fractional order active sliding mode controller; synchronization ; LU-LU
国家哲学社会科学文献中心版权所有